Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

PCOS, consuming lot of tablets, delayed periods. Can continue tablets to conceive?

Hello Doctr, I am 25 yrs old married woman from India. i had PCOS which iis now cleared. I have been suggested with some kind of stimulation tablets to get pregnant. Since, I ve been consuming lot of tablets, i stopped those tablets 2 mnths ago. Now therr is a delay in my period . Can i continue thise tableste to get conceive?
Asked On : Sat, 31 Mar 2012
Answers:  2 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Dear member,

Thanks for writing to healthcare magic.

The PCOS causes difficulty in conceiving.
If your periods have become delayed again then it may be due to recurrence of PCOS.
You cannot take stimulation drugs on your own as they need to be monitored, sometimes women endup with hyperstimulated ovaries.
Please write back with your reports so that right management can be suggested.
Dr Bhagyashree
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor